MathSciNet Relay Station
MathSciNet bibliographic data
MR1185246 (94e:33004) 33C20
Lavoie, J.-L.; Grondin, F.; Rathie, A. K.; Arora, K. Generalizations of Dixon's theorem on the sum of a ${}\sb 3\!F\sb 2$. Math. Comp. 62 (1994), no. 205, 267–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement